RightAnswer Knowledge Solutions Search Results for 57-47-6

New Search  |  Search Results (57-47-6)  |  Index of Example Chemical Results Pages
register now
RightAnswer Knowledge Solutions provides access to hundreds of data sources. Our premier and proprietary sources include fully-researched documents from well-established experts in the chemical and HazMat fields.

A search in our system for this chemical would return results – all in one place -- in the following categories from the listed data sources.
  • Chemical Identification
  • Environmental Hazards
  • First Aid/Medical Treatment
  • Handling/Storage/Shipping/Waste Management
  • Personal Protection
  • Physical Hazards/Corrective Response Actions
  • Physical/Chemical Properties
  • Regulatory/Standards/Labels
  • Report Abstracts and Studies
  • Reproductive Risk
  • Toxicology/Health Hazards/Exposure
Example of Acute Exposure data from MEDITEXT.

RightAnswer Proprietary Data Sources:

HAZARDTEXT™ Documentshelp
MEDITEXT® Documentshelp


All Other Data Sources:

CCRIS Documentshelp
DART Documentshelp
ECOTOX Documentshelp
HSDB® Data Bankhelp
LOLI® Listingshelp
RTECS® Registryhelp
Shepard's Cataloghelp
MSDSonline®help

ChemID External Links:


Other Government Links Searched via RegsKnowledge:

State Environmental Regulationshelp
CFR Regulationshelp

Example Content from MEDITEXT for 57-47-6:


Please note: this is an extract of information from a larger document. Full document and details are available by subscription.

ACUTE EXPOSURE INFORMATION

  1. WITH THERAPEUTIC USE
    1. Therapeutic doses of physostigmine have resulted in cholinergic crisis: seizures, bradycardia/asystole, nausea/vomiting, sweating, hypersalivation, bronchospasm, or pulmonary edema.
    1. Risk of cholinergic crisis is greatest in the following circumstances:
      1. If physostigmine is given in the absence of anticholinergic symptoms,
      1. If physostigmine is used to treat tricyclic or tetracyclic antidepressant overdose,
      1. If physostigmine dose is too high.
  1. WITH POISONING/EXPOSURE
    1. If physostigmine dose is too high, cholinergic crisis may result. Cholinergic crisis can include: seizures, bradycardia/asystole, nausea/vomiting/diarrhea, sweating, hypothermia, hypersalivation, bronchospasm, respiratory depression, or pulmonary edema. Death may occur due to respiratory failure.
© 2011-2017 RightAnswer.com, Inc. and/or its licensors. All rights reserved. No claim to original U.S. Govt. works.